Aspirantes
Estudiantes
Docentes
Administrativos
Portal de Empleo
Correo Institucional

Hamiltonian Formulation of the Yang–Mills field on the null–plane

Casana, R. Y Pimentel, B.M. Y Zambrano, G.E.R. (2010) Hamiltonian Formulation of the Yang–Mills field on the null–plane. Nuclear Physics B - Proceedings Supplements, 199 (1). pp. 219-222. ISSN 09205632

[img] Text
art_null–plane.pdf - Published Version

Download (132kB)
[img] Text
Hamiltonian Formulation of the Yang–Mills field on the null–plane.pdf
Restricted to Repository staff only

Download (169kB)
URL Oficial: http://doi.org/10.1016/j.nuclphysbps.2010.02.033

Resumen

We have studied the null–plane hamiltonian structure of the free Yang–Mills fields. Following the Dirac's procedure for constrained systems we have performed a detailed analysis of the constraint structure of the model and we give the generalized Dirac brackets for the physical variables. Using the correspondence principle in the Dirac's brackets we obtain the same commutators present in the literature and new ones.

Tipo de Elemento: Artículo
Asunto: Q Ciencias > QC Physics
Division: Facultad de Ciencias Exactas y Naturales > Programa de Física > Productividad
Depósito de Usuario: Prof. Germán Enrrique /G. E. Ramos Zambrano
Fecha Deposito: 24 Abr 2019 22:30
Ultima Modificación: 24 Abr 2019 22:30
URI: http://sired.udenar.edu.co/id/eprint/4397

Ver Elemento Ver Elemento